# SDR ASAA2021121137029

- Difficulty date: December 11, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 19,283 hours, 6,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: R/H Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION PANEL HAS HEAVY CORROSION FROM STA 727B TO STA 767. GROUNDED - YES. BLENDED AFT CARGO R/H TRANSITION PANEL AND WAS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REPAIRED AFT CARGO R/H TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5W=12.5 O=.032 R=00 L=4.0 D=.032.
